# SDR QZJA20200728001

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N800TP
- Make and model: Beech 200BEECH
- Aircraft serial: BB1279
- Aircraft time: 9,240 hours, 9,365 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,158 hours, 8,427 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: MS28775225
- Condition: Leaking
- Location: Brake Caliper
- Part time: 32 hours, 57 cycles
- Component: Brake Caliper, Cleveland, 30146
- Component part number: 30146
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: C

## Discrepancy

THIS WAS A PART 91 LEG WITH NO PASSENGERS ON BOARD. THE LOSS OF CONTROL INCIDENT OCCURRED ON 7/26/20 AT APPROXIMATELY 1740 LOCAL TIME WHILE TAXIING ONTO  RUNWAY 20. THIS WAS ACTUALLY OUR SECOND TAKE OFF ATTEMPT - THE FIRST ATTEMPT WAS ABORTED DUE TO NO INDICATION OF AUTOFEATHER DURING TAKE OFF ROLL. WE TAXIED BACK TO THE RUN-UP AREA OF RUNWAY 20 TO TROUBLE SHOOT (PROBLEM WAS MASTER PANEL SWITCH WAS ON DURING DAYTIME MAKING ANNUNCIATORS SO DIM WE COULDN'T SEE THEM). THE TOTAL TAXI AND TROUBLESHOOTING TIME WAS APPROXIMATELY 5 MINUTES. AT THIS POINT WE REQUESTED AND RECEIVED TAKE OFF CLEARANCE AGAIN. WHILE TAXIING ONTO RUNWAY 20, THE AIRPLANE STARTED TO TURN LEFT INSTEAD OF RIGHT. PILOT ADVISED THAT HE COULD NOT STEER OR STOP. I IMMEDIATELY SHUT DOWN THE ENGINES TO PREVENT THE AIRCRAFT FROM LEAVING THE PAVEMENT  AFTER WE GOT IT STOPPED, I ADVISED THE TOWER THAT WE'D HAD TO PERFORM AN EMERGENCY SHUTDOWN AND REQUESTED A TUG TO TOW US BACK TO THE RAMP. WE DID NOT DECLARE AN EMERGENCY.   INSPECTION OF THE AIRCRAFT FOUND THE RIGHT INBOARD BRAKE CALIPER LEAKING, CAUSING LOSS OF BRAKE ACTUATING FORCE ON RIGHT SIDE.
